Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the boundary condition ${{\partial u} \mathord{\left/ {\vphantom {{\partial u} {\partial n}}} \right. \kern-\nulldelimiterspace} {\partial n}} + au = 0$ for harmonic functions


Author: Hillel Poritsky
Journal: Bull. Amer. Math. Soc. 44 (1938), 443-448
DOI: https://doi.org/10.1090/S0002-9904-1938-06780-8
Part I: Bull. Amer. Math. Soc., Volume 43, Number 12 (1937), 873--884
Part III: Bull. Amer. Math. Soc., Volume 44, Number 10 (1938), 723--725
MathSciNet review: 1563766
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06780-8